# SDR SWIA200922585

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 18,299 hours, 15,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY FLOOD LIGHT COVER MISSING.  (FLT 6083)  REPLACED LIGHT ASSEMBLY.
